It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-17-2006, 05:50 PM   #1
Member
(female)
 
Join Date: Jun 2006
Location: Chicago, Illinois
Posts: 73
suzannecaroline HB User
wellbutrin panic attack

I recently took wellbutrin for depression and with in days got a severe panic attack in the am and had to leave work. Could it be the wellbutrin? My doctor disagrees but Im not sure with that.

 
Old 10-17-2006, 07:46 PM   #2
Senior Member
(female)
 
Join Date: Sep 2002
Posts: 107
T-bone-Mama HB User
Re: wellbutrin panic attack

Several years ago I was taking Wellbutrin, and had about 6 major panic attacks within the first few months. I also had one before I started on it, so I was never sure whether it was the depression or the medication that was causing them. I have also heard that Wellbutrin will make anxiety worse (it sure did with me) but I continued with it, and the anxiety and panic attacks did become less severe with time.

 
Sponsors Lightbulb
   
Old 10-20-2006, 09:21 PM   #3
Member
(female)
 
Join Date: Jun 2006
Location: Chicago, Illinois
Posts: 73
suzannecaroline HB User
Re: wellbutrin panic attack

thanks for responding.. I think for me its not worth the risk of getting more panic attacks. Id rather be depressed! i have anxiety normally so its probably not a good drug for me. were your attacks bad enough to go to the ER? I did and feel strange about that decision

 
Old 10-22-2006, 11:49 PM   #4
Junior Member
(female)
 
Join Date: Apr 2006
Posts: 44
Jessbear HB User
Re: wellbutrin panic attack

I felt a lot more jittery and anxious when I was taking Wellbutrin. To me it's just not worth it.

 
Old 10-23-2006, 07:52 AM   #5
Senior Veteran
(female)
 
Join Date: Sep 2006
Location: Boston, MA
Posts: 1,344
j2006 HB User
Re: wellbutrin panic attack

I did not do well on Wellbutrin. I am now on Celexa and it is great!

 
Old 10-23-2006, 05:44 PM   #6
Newbie
(female)
 
Join Date: Oct 2006
Location: natchitoches, la
Posts: 5
dink66 HB User
Re: wellbutrin panic attack

I asked my doctor to increase my dosage of Wellbutrin from 150mg a day to 300mg a day because the initial energy I had was gone. Within a week I became mean at home. I was fine away from home but my irritability was out of control at home. My husband nearly left me, I was aware of my mood but thought the irritability might wear off. I'm off the Wellbutrin, now taking Cymbalta and my marriage is no longer on the rocks.

Last edited by ms_mod; 10-23-2006 at 06:27 PM.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Wellbutrin experiences? attheendofmyrope Depression 21 01-30-2008 03:15 PM
Loss of sexual desire-generic wellbutrin heather071376 Smoking Cessation 7 03-29-2007 08:54 PM
Wellbutrin panic attack suzannecaroline Bipolar Disorder 5 10-20-2006 08:50 PM
Does anyone being treated for depression with wellbutrin??? College boy Depression 5 03-14-2006 11:56 AM
Wellbutrin - Has anyone... Lily2005 Anxiety 4 09-30-2005 02:24 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



mjewell (11), Andrea78 (7), Stormlover712 (3), sjb (2), crzybeautifulme (2), Anxiousgrl35 (2), panicremission (2), dwellhay1 (2), Nicksmom06 (2), Graciecat (2)

Site Wide Totals

teteri66 (1162), MSJayhawk (991), Apollo123 (890), Titchou (826), janewhite1 (823), Gabriel (757), ladybud (742), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 03:06 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!